Vol. 6, No. 1, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Quiver Grassmannians and degenerate flag varieties

Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke

Vol. 6 (2012), No. 1, 165–194

Quiver Grassmannians are varieties parametrizing subrepresentations of a quiver representation. It is observed that certain quiver Grassmannians for type A quivers are isomorphic to the degenerate flag varieties investigated earlier by Feigin. This leads to the consideration of a class of Grassmannians of subrepresentations of the direct sum of a projective and an injective representation of a Dynkin quiver. It is proved that these are (typically singular) irreducible normal local complete intersection varieties, which admit a group action with finitely many orbits and a cellular decomposition. For type A quivers, explicit formulas for the Euler characteristic (the median Genocchi numbers) and the Poincaré polynomials are derived.

flag variety, quiver grassmannian, degeneration
Mathematical Subject Classification 2010
Primary: 14M15
Secondary: 16G20
Received: 16 June 2011
Revised: 18 July 2011
Accepted: 14 August 2011
Published: 15 June 2012
Giovanni Cerulli Irelli
Sapienza – Università di Roma
Piazzale Aldo Moro 5
00185 Rome
Evgeny Feigin
Department of Mathematics
National Research University Higher School of Economics
Vavilova str. 7
Markus Reineke
Fachbereich C - Mathematik
Bergische Universität Wuppertal, D-
42097 Wuppertal